inscription
PORTAIL D'INFORMATION GÉOGRAPHIQUE

Nonequilibrium geomorphic processes and deterministic chaos

Special issue : Geomorphic systems

Auteurs :
MALANSON, G. P.
BUTLER, D. R.
GEORGAKAKOS, K. P.
PHILLIPS, J. D.
RENWICK, W. H.

Description :
The AA. examine a simple model of hillslope processes under a variety of conditions in light of chaos theory. They show the limiting cases in which chaos would not be expected, and point out the similarity between reasonable nonlinear models of hillslopes and other models that do exhibit chaos.


Type de document :
Congrès

Source :
Proceedings of the 23rd Binghamton Symposium in geomorphology, Inconnu, 1992-09-25/1992-09-27, Geomorphology (Amsterdam), issn : 0169-555X, 1992, vol. 5, n°. 3-5, p. 311-322, Collation : Illustration, Références bibliographiques : 64 réf.

Date :
1992

Editeur :
Pays édition : Pays-Bas, Amsterdam, Elsevier

Langue :
Anglais
Droits :
Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI)